# SDR SWIA201127079

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 20,388 hours, 16,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR MIDDLE FUSELAGE EMERGENCY LIGHT IS OUT.  (FLT 4749)  RELAMPED EMERGENCY LIGHT.
